MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGIES ORTHOPEDIC CABLE SYSTEM CERCLAGE; ORTHOPEDIC FIXATION CERCLAGE

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGIES ORTHOPEDIC CABLE SYSTEM CERCLAGE; ORTHOPEDIC FIXATION CERCLAGE
Model Number 400-798
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Resolve surgical was not made aware of this incident until 7-20-2023, two full years after the revision.Multiple attempts have been made to get more information from depuy synthes on why there was such a large gap in time for awareness, but no infomation has been given as of now.Should more information become available at a later date, a follow up report will be filed.Devices (2) not available for inspection due to patient retention.Manufacturing records were reviewed and found the product to meet specifications before leaving resolve surgical.The following sections of this report have been left blank due to the information being unavailable or nonapplicable:.
 
Event or Problem Description
Dps emailed a complaint form on 7-20-23 for an incident that happened in 2021, "on (b)(6) 2021, the patient underwent left total knee arthroplasty with distal replacement.Hardware removal left femur due to left supracondylar/intercondylar femoral fracture nonunion, hardware failure and osteoarthritis left knee.It was reported that on (b)(6) 2021, the patient had a fall.She was climbing over like a dog gate, tripped and fell.She initially felt pain in her left knee.She was diagnosed with a left distal femur fracture.On (b)(6) 2021 the patient underwent left distal femur open reduction and internal fixation with a synthes latreral plate and multiple cerclage cables due to left distal femur comminuted intra-articular fracture and morbid obesity.This complaint involves eighteen (18) devices." only 3 of the devices are from resolve surgical.

Brand Name
PIONEER SURGICAL TECHNOLOGIES ORTHOPEDIC CABLE SYSTEM CERCLAGE
Common Device Name
ORTHOPEDIC FIXATION CERCLAGE
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
357 river park circle
marquette MI 49855
Manufacturer Contact
cassy baij
357 river park circle
marquette, MI 49855
9062269909
MDR Report Key17383656
Report Number1833824-2023-00092
Device Sequence Number20362900
Product Code JDQ
UDI-Device Identifier10886982182500
UDI-Public(01)10886982182500(17)250831(10)P374317
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K992616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number400-798
Device Lot NumberP374317
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown